# SDR ASAA2016112918885

- Difficulty date: November 29, 2016
- Submitted: December 1, 2016
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 40,113 hours, 11,833 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Gcu
- Part number: 762185H
- Part serial: AAA6006302
- Condition: Failed
- Location: Apu Generator
- Part time: 40,119 hours, 11,836 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU GENERATOR WILL NOT COME ONLINE. SHOWS NO FREQUENCIES OR VOLTS. ACFT GROUNDED.  REMOVED AND REPLACED APU GCU IAW AMM 24-21-81/401. APU GCU BITE TEST PASSED. APU AC GEN AND CONTROL SYSTEM OPS TESTED NORMAL IAW AMM TASK 24-21-00-700-803.
